# SDR UIEA2020041300741

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,861 hours, 20,077 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 3527
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR RADAR IS INOP ON NAV MODE.( LP 1167016 - 1: REMOVED AND REPLACED  NOSE RADOME IAW AMM 53-12-01. OPS TEST OK (PN OFF 284T052-28 S/N OFF 000952).  LP1167017 - M6: REMOVED AND REPLACED ANTENNA DRIVE IAW AMM 34-43-05 TEST OK.  LP 1167018 - M7: REMOVED  AND REPLACED TRANCEIVER IAW AMM 34-43-01. TEST OK (PN OFF 622-5132-106 S/N OFF 6022). )
